| | Regular Then Missed Period Post-BC Pill Discontinuation
Hi, (in short) I stopped taking birth control pills (Gianvi, aka Ortho Tri-Cylcen) 3.5 months ago after taking it for 2 years. My periods have been seemingly regular since then (3-4 cycles) until this past month and now it seems to be late (2+ days). I am aware of Amenorrhea and irregular cycles being common side effects of discontinued birth control for the first less than 3 months or so, but how common is it to regain seemingly normal periods and then miss one? I do have a boyfriend and we use condoms, though I do not fully trust them and feel there could be a very small chance that I could be pregnant, though it seems unlikely. I completed a basic home pregnancy test first thing this morning, which was negative. I plan to repeat it again/see a doctor if this continues etc, but in the meantime I am wondering if anyone has any experience/insight regarding this situation of a seemingly regular period post-discontinuation of birth control pills for 3-4 months and then a potentially missed one? I noticed some slight pain/cramping on my lower left side, which lasted for a few days and seemed different from usual, before my last period as well. Thank you for your time and thoughts.